# SDR UALA2010041501270

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 64,549 hours, 24,175 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 0783
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN CABIN, FLIGHT DIVERTED.  FOUND THE EQP COOLING 1 SUPPLY FAN POPPING CB.  FAN REMOVED.  REPLACED COOLING FAN. IMPELLER HAD FOD TO THE L/E, CAUSED BEARING TO DAMAGE AND IMPELLER RUB ON HSG.  STATOR ALSO FAILED ELECTRICAL TEST. CONFIRMED BAD. RAN PACKS AND ELECTRICAL SYS WITH ENGINES AND APU SUPPLYING POWER, NO ELECTRICAL FUMES NOTED.
